# SDR DALA14026243151

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 24,665 hours, 13,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE IN AFT PAX CABIN AT FRAMES 69-70 STRINGER 23L.  REPLACED SHEAR PLATE IAW SRM 51-42-11 AND DWG D534-74180 AND 51-72-11.
